# SDR UIEA2023100500871

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 93,558 hours, 15,432 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Hose
- Part number: AS4804020110A
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SECTION 43, AREA ABOVE CEILING AT STA 610, SMOKE DETECTOR SYSTEM, ORANGE HOSE BROKEN (1EA)( FUSELAGE SECTION 43, AREA ABOVE CEILING AT STA 610, SMOKE DETECTOR SYSTEM, ORANGE HOSE WAS REPLACED IAW AMM 25-59-01-400-804-001 REV 139 DATE 22 APR 23  /    )
